# SDR CA151111003

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Chafed
- Location: Lt Trans Cowl
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L/H LOWER TRANS COWL AFT END OF HINGE BEAM IS CHAFED. THIS CHAFE WAS CAUSED BY THE NYLON BLOCK THAT IS RIVETED ON THE AFT END OF THE HINGE LINE FAIRING. THIS WAS CAUSED BY THE FAILURE OF THE TRANS COWL`S AFT HINGE ATTACH BOLT AND BEARING ASSY AND ALONG WITH THAT, THE ATTACH BRACKET FOR THE HINGE LINE FAIRING.
